MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number TEM1208GR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Burning Sensation (2146); Discomfort (2330); Sleep Dysfunction (2517); Sexual Dysfunction (4510); Limb Pain (4836); Back pain (4895)
Date of Event 12/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that postoperative to a right inguinal hernia surgery, the patient had persistent pain that gradually worsened over time and became permanent with increasing intensity.Tightness and a burning sensation were reported, along with pain on touch in the groin, thigh pain, lower back pain, and discomfort and pain around the pubis, with pain described as predominant on the right side.Sitting position could not be maintained for more than an hour due to groin pain.Sleep disturbance was reported with sleep limited to an average of five hours per night, along with chronic fatigue.Painful sexual intercourse was reported due to permanent pain localized in the pubic area.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25045694
Report Number9615742-2026-00482
Device Sequence Number9921279
Product Code FTL
UDI-Device Identifier10884521177697
UDI-Public(01)10884521177697(17)270930(10)SWJ0097X(20)02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTEM1208GR
Device Catalogue NumberTEM1208GR
Device Lot NumberSWJ0097X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date04/30/2026
Date Device Manufactured10/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight88 KG